Chow's method of optimal control : A numerical solution

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

3 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)739-752
Journal / PublicationJournal of Economic Dynamics and Control
Volume21
Issue number4-5
Publication statusPublished - May 1997
Externally publishedYes

Research Area(s)

  • Dynamic optimization, Lagrange method

Citation Format(s)

Chow's method of optimal control : A numerical solution. / Kwan, Yum K.; Chow, Gregory C.

In: Journal of Economic Dynamics and Control, Vol. 21, No. 4-5, 05.1997, p. 739-752.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review